# SDR 2011FA0000568

- Difficulty date: August 25, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N418KC
- Make and model: Cessna 525
- Aircraft serial: 5250130
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OPS CHECK OF THE LANDING GEAR EMERGENCY EXTENSION SYS, THE TEST FAILED TO ACTIVATE THE EMERGENCY BLOW DOWN SYS.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE ATTACHING BOLT CONNECTING THE ACTIVATION CABLE TO THE ARM OF THE NITROGEN BOTTLE HAD BEEN INSTALLED AT A HORIZONTAL POSITION.  THIS CAUSED THE BOLT HEAD TO COME IN CONTACT WITH THE SUPPORT BRACKET THAT MOUNTS THE BOTTLE.  THIS CAUSED THE BOLT HEAD TO JAM IN THIS POSITION BEFORE ACTIVATION OF THE BOTTLE, THUS NOT EXTENDING THE LANDING GEAR FULLY.  DURING REINSTALLATION THE BOLT WAS ROTATED 90 DEGREES TO END UP BEING MOUNTED VERTICALLY AND THE PROBLEM WAS ELIMINATED.
